www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/22931

Title: Quasi-Frobenius-Lusztig kernels for simple Lie algebras
Authors: Liu, Gongxiang
Van Oystaeyen, Fred
Zhang, Yinhuo
Issue Date: 2017
Citation: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 369(3), p. 2049-2086
Abstract: In the first author’s Math. Res. Lett. paper (2014), the Quasi Frobenius-Lusztig kernel associated with sl2 was constructed. In this paper we construct the quasi-Frobenius-Lusztig kernels associated with any simple Lie algebra g.
Notes: Liu, GX (reprint author), Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China. gxliu@nju.edu.cn; fred.vanoystaeyen@ua.ac.be; yinhuo.zhang@uhasselt.be
URI: http://hdl.handle.net/1942/22931
DOI: 10.1090/tran/6731
ISI #: 000391121100017
ISSN: 0002-9947
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version430.11 kBAdobe PDF
Peer-reviewed author version1.03 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.